# SDR EE4Y20150093

- Difficulty date: March 12, 2015
- Submitted: March 18, 2015
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N571MQ
- Make and model: Boeing 737-800
- Aircraft serial: 30571
- Aircraft time: 47,644 hours, 27,349 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 251A2345
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE COMPARTMENT, ELEVATOR INPUT TORQUE TUBE, PN 251A2345-11 WITH CORROSION.
